| Model Number |
72404127 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
07/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient implanted with an artificial urinary sphincter (aus) was unable to activate the device due to the location of the pump, which caused discomfort during activation attempts.A revision procedure was performed, during which the pump position was confirmed to be the cause of the activation difficulty.The pump component was explanted and replaced during the procedure.No additional patient complications were reported.
Additional Manufacturer Narrative
Other concomitant products implanted at the time of the event:
model number/catalog number: 72404131
serial number: n/a
batch/lot number: 1100834755
model/catalog description: belt cuff fgs 4.5 cm iz
unique identifier (udi) #:(b)(4).Model number/catalog number: 72400024
serial number: n/a
batch/lot number: 1100941283
model/catalog description: balloon fgs 61-70 cm
unique identifier (udi) #:(b)(4).